Montelukast and side effects: What should I do?
- 18 views
- 0 support
- 2 comments
Hello, I have been taking Montelukast for a while now and I discovered by chance that it can have effects on the psyche.
I don't feel concerned or I'm not aware of it, who also takes it and has experienced side effects of this type.
Have a good day
Hi @shygiii5 I've never heard of such side effects of montelukast. My brother is on this drug and he has been getting quite a lot of headaches since he started it. His doctor warned him about this and he said he might also get abdominal pain and diarrhea which are common side effects but he never did, only migraines.
I also take montelukast but have not noticed any major side effects.
Members are also commenting on...
Articles to discover...
05/25/2022 | Testimonial
05/03/2022 | Advice
01/24/2022 | News
08/30/2021 | News
12/16/2018 | Testimonial
04/02/2020 | Testimonial
05/19/2017 | Testimonial